New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mingmalefactor
Regular Member


Date Joined Mar 2006
Total Posts : 43
   Posted 11/30/2006 8:24 AM (GMT -6)   
HI, I am currently on 10 mg of lexapro. My doc is recommending buspar to combat the sexual side effects I am getting from lexapro. Has anyone ever been on this combo or had any experience with this combo? I am nervous to put too many medicines into my system. Any advice?
Was on Zoloft for ten years. Tried to go natural for 7 months. Didn't work. Now I have started Lexapro and Klonopin. Diagnosis: Depersonalization/Derealization, Panic, GAD, mild-OCD, mild-Depression.


MsKittie
Veteran Member


Date Joined Jul 2006
Total Posts : 789
   Posted 11/30/2006 10:46 AM (GMT -6)   
I know how you feel about not taking too many meds but I feel on this one if the dr feels it will be ok you should at least try it you can always stop taking it if you don't like the affects it gives you. PLease post often so we know how you are doing.
(((HUGS)))
   MsKittie
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  
I have an illness, My illness don't have me.
~*~*~*~*~*~*~*~*~*~*~*~*~*~*                                      
 
Being happy doesnt mean everything's perfect.It means you've decided to see beyound the imperfrctions!God didn't promise days without pain, laughter without sorrow, sun without rain, but HE did promise strength for the day, comfort for the tears & light for the way                                        

 

 


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 12/1/2006 3:25 PM (GMT -6)   

buspar has been promoted for almost everything over a long time but to combat sexual problems of ADs is a new one

your doc obviously relies totally on drug co sales reps for his prescribing info

buspar is usually a total waste of money, IMO but as with all meds for anxiety sufferers, there is often a high placebo effect from it.........several psychs say its an overpriced sugar pill

buspar is a not very helpful tranquillisert of a different type to valium, sadly the ads for it  are much better than the actual med


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


bluemeanies
Veteran Member


Date Joined Jun 2004
Total Posts : 1372
   Posted 12/1/2006 4:25 PM (GMT -6)   
I had a doctor give me buspar and it made me more down and depressed than I already was so I stopped taking it. I use Xanax as needed for anxiety now.

Jenny R.
Regular Member


Date Joined Sep 2006
Total Posts : 162
   Posted 12/1/2006 4:47 PM (GMT -6)   
I tried buspar, it seemed to make everything worse.  Of course though, the Prozac is too.  Xanax used to help a good bit, but now it doesn't, I'm a lost cause.  mad
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 01, 2016 3:40 PM (GMT -6)
There are a total of 2,697,247 posts in 297,725 threads.
View Active Threads


Who's Online
This forum has 152343 registered members. Please welcome our newest member, Jen4Jesus.
325 Guest(s), 10 Registered Member(s) are currently online.  Details
Chask, Kirky98, AzerilA, lucynethel (OR Just Mike), Gemlin, Kate08, Bobby88, Sporty821, Traveler, paulmerc


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer